# SDR ERAA094067

- Difficulty date: December 22, 2003
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 26,408 hours
- Engine: Ge CT58*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Blower
- Part number: S613564038002
- Part serial: 1443
- Condition: Worn
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN RUBBING, WORN BEARINGS.  SLIGHT FREE FLOAT OF BEARINGS OBSERVED, SIGNS OF RUBBING INDICATED IN A 1INCH PORTION OF OUTER HOUSING.  PULLEY TO BE VERIFIED FOR ALIGNMENT UPON INSTALLATION ON AIRCRAFT.  BEARINGS REPLACED WITH NEW.  L  GAP ADDRESSED WITH APPROPRIATE SHIMMING.  OUTER HOUSING DRESSED OUT WHERE FAN HAS CONTACTED.
